# SDR DALA2018060703867

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 81,301 hours, 36,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE, CENTER METAL TRIM FELL OFF. SECURED THE DOOR HANDLE TRIM.
